Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 52, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 3:54 PM CDT for 5 counties in Kentucky. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 3:54 PM CDT (20:54 UTC)
- Expired
- Mar 27, 2017, 4:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen County, KY, Edmonson County, KY, Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:13 PM CDT | TSTM WND DMG | 3 N Rich Pond, KY | TREE DOWN BY THE INTERSECTION OF MEMPHIS JUNCTION ROAD AND NASHVILLE ROAD JUST SOUTHWEST OF BOWLING GREEN, KY. TIME ESTIMATED BY RADAR. |
| Mar 27, 4:15 PM CDT | TSTM WND DMG | 2 Ssw Bowling Green, KY | TREE DOWN BLOCKING THE INTERSECTION AT SMALLHOUSE ROAD AND WALNUT. |
| Mar 27, 4:15 PM CDT | TSTM WND GST 50 | 3 Ne Rich Pond, KY | MEASURED AT FARM KENTUCKY MESONET SITE. |
| Mar 27, 4:16 PM CDT | TSTM WND GST 49 | 1 Ese Bowling Green, KY | MEASURED AT BWG AIRPORT. |
| Mar 27, 4:23 PM CDT | HAIL 0.88 | 1 Ese Bowling Green, KY | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 2:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
740
WUUS53 KLMK 272054
SVRLMK
KYC003-061-141-213-227-272145-
/O.NEW.KLMK.SV.W.0052.170327T2054Z-170327T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
354 PM CDT MON MAR 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Eastern Logan County in central Kentucky...
Simpson County in south central Kentucky...
Western Allen County in south central Kentucky...
Warren County in south central Kentucky...
South central Edmonson County in south central Kentucky...
* Until 445 PM CDT
* At 354 PM CDT, severe thunderstorms were located along a line
extending from 13 miles northeast of Russellville to 12 miles
southwest of Memphis Junction to 8 miles northwest of Cross Plains,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bowling Green, Plum Springs, Crestmoor, Memphis Junction, Mount
Victor, Auburn, Smiths Grove, Woodburn, Oakland and Hardcastle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3665 8659 3665 8681 3679 8673 3702 8675
3700 8667 3707 8665 3716 8640 3705 8612
3664 8628 3665 8651 3663 8656
TIME...MOT...LOC 2054Z 244DEG 43KT 3698 8672 3682 8666 3665 8676
HAIL...1.00IN
WIND...60MPH
$$
TWF1 follow-up statement
360
WWUS53 KLMK 272114
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
414 PM CDT MON MAR 27 2017
KYC141-272119-
/O.CAN.KLMK.SV.W.0052.000000T0000Z-170327T2145Z/
Logan KY-
414 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN COUNTY IS
CANCELLED...
The strongest part of the storms and damaging wind threat which
prompted the warning have moved east of the county.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central Kentucky.
LAT...LON 3665 8659 3666 8672 3680 8667 3688 8661
3700 8667 3707 8665 3716 8640 3705 8612
3664 8628 3665 8651 3663 8656
TIME...MOT...LOC 2109Z 245DEG 43KT 3701 8653 3686 8648 3667 8656
$$
KYC003-061-213-227-272145-
/O.CON.KLMK.SV.W.0052.000000T0000Z-170327T2145Z/
Simpson KY-Allen KY-Warren KY-Edmonson KY-
414 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SIMPSON...WESTERN ALLEN...WARREN AND SOUTH CENTRAL EDMONSON
COUNTIES...
At 409 PM CDT, severe thunderstorms were located along a line
extending from near Crestmoor to near Three Springs to near Portland,
moving northeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Bowling Green, Plum Springs, Crestmoor, Memphis Junction, Mount
Victor, Smiths Grove, Woodburn, Oakland, Hardcastle and Black Jack.
The greatest damaging wind threat at this timne is over the southern
part of Warren County where gusts around 70 mph are possible. These
storms will move into northwest Allen County. Elsewhere in the
warning, 60 mph wind gusts are possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3665 8659 3666 8672 3680 8667 3688 8661
3700 8667 3707 8665 3716 8640 3705 8612
3664 8628 3665 8651 3663 8656
TIME...MOT...LOC 2109Z 245DEG 43KT 3701 8653 3686 8648 3667 8656
HAIL...1.00IN
WIND...70MPH
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:52 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 27, 2:52 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Louisville KY 352 PM EDT Mon Mar 27 2017 .Short Term...(This evening through Tuesday night) Issued at 330 PM EDT Mon Mar 27 2017 ...Severe Storms Possible Late This Afternoon and Evening... Strong to severe storms are likely this afternoon with much of the area under a Severe Thunderstorm Watch through this evening. These storms are courtesy of a low pressure system moving northeast through southern IN/northern KY. 1000-2000 j/kg of CAPE has developed south of the warm front which was over southern IN as of 315pm EDT. 30-40 kts deep layer shear is supportive of both discrete cells which we're seeing on radar in our region currently and will be supportive of the line of storms over western KY which is progged to move east through the region between 5pm-midnight tonight. ======================== Storm Threats & Timing ======================== Cellular convection will pose a large hail/damaging wind/isld tornado threat between now and 8pm EDT. Expect mainly a damaging wind threat with the line of storms but small hail and a brief spin-up will be possible as well between 5pm and midnight EDT. ========================= Convection should decrease after midnight with elevated showers and perhaps an isld t-storm during the early morning hours in the wake of the evening complex. Overnight lows will range through the 50s. For Tuesday, expect some lingering rain showers mainly east of I-65 before the area becomes totally dry late in the day. High temperatures will be in the 60s. Lows Tues night will range through the upper 40s/lower 50s. && .Long Term...(Wednesday through Monday) Issued at 345 PM EDT Sun Mar 26 2017 Expect dry weather on Wednesday before the pattern turns active again for the latter portion of the week. A strong low pressure system will bring the chance for showers/storms to the region beginning on Thu/Fri. Depending on exact evolution and timing, some of these storms could be on the strong side. Thu looks to the be the warmest day in the long term period with highs in the mid to upper 70s across much of the area. For the weekend, expect dry weather and slightly cooler temps with highs dropping back into the 60s. Another low pressure system looks to approach the area again by the beginning of the work week next week. && .Aviation...(18Z TAF Issuance) Issued at 131 PM EDT Mon Mar 27 2017 Main threat for this afternoon and early evening is the threat of thunderstorms, some of which could be strong to severe. A warm and moist airmass is moving into the region ahead of a surface low moving into the mid Mississippi River Valley. Showers and storms are already ongoing across SE Missouri/W Tennessee/N Mississippi and will quickly move into our area this afternoon. BWG will see the first round of storms as early as 2 PM CDT, with the best threat lasting until 8 PM CDT. Lightning, brief heavy rain, gusty winds, and hail are the main threats. Expect reduced visibilities and ceilings at times. SDF/LEX timing for the biggest threat should occur between 5 PM and 10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main threats. Expect reduced visibilities and ceilings at times. Main storm threat diminishes around the latter part of the timing windows mentioned above, however may be followed by shower activity into the overnight. A return to dry conditions should return shortly after midnight as a weak cold front swings through and winds veer to the SW and W. Concerned about some low ceilings as we move toward dawn on Tuesday and will advertise fuel-alternate prevailing. Can't rule out IFR toward dawn but will hold off mention until confidence is higher. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...AMS Long Term...AMS Aviation...BJS
Hazardous weather outlook, Mar 27, 2:55 PM CDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 355 PM EDT Mon Mar 27 2017 INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082- 282000- Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas- Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-Garrard- Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 355 PM EDT Mon Mar 27 2017 /255 PM CDT Mon Mar 27 2017/ ...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe thunderstorms are possible late this afternoon and evening. The most likely hazard is damaging winds, but there is some potential for large hail and brief spin-up tornadoes, especially in central Kentucky along and west of Interstate 65. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible again Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size and wind damage today and tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-282000- Orange-Washington-Scott-Jefferson-Dubois- Including the cities of Paoli, Salem, Scottsburg, Madison, and Jasper 355 PM EDT Mon Mar 27 2017 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe thunderstorms are possible this afternoon and evening. The most likely hazard is damaging winds, but there is some potential for large hail as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible again Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report hail of any size and wind damage today and tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. AMS
In the hours before
Local storm report, Mar 27, 3:16 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL RINEYVILLE 37.75N 85.97W
03/27/2017 E1.00 INCH HARDIN KY TRAINED SPOTTER
.
&&
MRCLocal storm report, Mar 27, 3:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 2 SSE RADCLIFF 37.81N 85.93W
03/27/2017 E0.88 INCH HARDIN KY PUBLIC
.
&&
MRCSpecial weather statement, Mar 27, 3:25 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
425 PM EDT MON MAR 27 2017
KYZ065-066-077-272045-
Taylor-Casey-Adair-
425 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TAYLOR...CENTRAL
CASEY AND NORTHEASTERN ADAIR COUNTIES...
At 424 PM EDT/324 PM CDT/, a strong thunderstorm was located 10 miles
southeast of Campbellsville, moving northeast at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Liberty, Knifley, Bass, Clementsville, Feathersburg, Middleburg,
Lanhamtown, Beech Bottom, Casey Creek and Elk Horn.
LAT...LON 3732 8530 3742 8506 3741 8505 3742 8505
3747 8493 3733 8478 3719 8520
TIME...MOT...LOC 2024Z 240DEG 31KT 3727 8517
DMSpecial weather statement, Mar 27, 3:26 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
326 PM CDT MON MAR 27 2017
KYZ026-027-061-062-070>072-272115-
Grayson-Warren-Logan-Simpson-Edmonson-Butler-Ohio-
326 PM CDT MON MAR 27 2017
...A LINE OF THUNDERSTORMS WILL AFFECT LOGAN...SIMPSON...
BUTLER...WESTERN GRAYSON...WARREN...SOUTHERN OHIO AND EDMONSON
COUNTIES...
At 322 PM CDT, radar indicated thunderstorms were located along a
line extending from 7 miles northeast of Central City to 7 miles
east of Dunmor to 9 miles east of Clarksville. Movement was east at
40 to 50 mph.
Brief wind gusts to 40 mph, with isolated gusts of 40 to 50 mph,
along with small hail are possible with the strongest cells in this
line. Dangerous cloud to ground lightning is also occurring with
these storms.
Locations impacted include...
Bowling Green, Russellville, Leitchfield, Hartford, Morgantown,
Brownsville, Plum Springs, Memphis Junction, Mount Victor and
Crestmoor.
LAT...LON 3738 8709 3745 8710 3759 8646 3758 8647
3757 8638 3721 8609 3665 8647 3664 8706
3690 8706 3707 8700 3711 8689 3714 8693
3718 8689 3724 8691 3727 8698 3735 8701
3737 8707 3733 8710 3734 8714
TIME...MOT...LOC 2022Z 256DEG 42KT 3739 8707 3706 8689 3651 8719
TWFSpecial weather statement, Mar 27, 3:36 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Louisville KY
436 PM EDT MON MAR 27 2017
KYZ055-056-067-272100-
Boyle-Lincoln-Garrard-
436 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN...GARRARD
AND CENTRAL BOYLE COUNTIES...
At 435 PM EDT, strong thunderstorms were located 8 miles southwest
of Danville and 6 miles southeast of Danville, moving northeast at
20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Danville, Stanford, Lancaster, Mccreary, Junction City, Hustonville,
Boneyville, Alum Springs, Caldwell Manor and Marksbury.
LAT...LON 3742 8476 3748 8486 3755 8485 3753 8490
3754 8495 3771 8477 3773 8469 3774 8470
3774 8469 3775 8470 3776 8469 3777 8471
3778 8470 3775 8461 3774 8461 3775 8459
3773 8458 3774 8456 3772 8449 3761 8441
TIME...MOT...LOC 2035Z 232DEG 17KT 3753 8484
DMLocal storm report, Mar 27, 3:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL BEAVER DAM 37.41N 86.88W
03/27/2017 E1.00 INCH OHIO KY TRAINED SPOTTER
.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:49 PM CDT | Special Weather Statement | LMK | Ohio | 26 min |
| Mar 27, 2:11 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 34 min |
| Mar 27, 2:33 PM CDT | Special Weather Statement | LMK | Ohio | 27 min |
| Mar 27, 2:39 PM CDT | Special Weather Statement | LMK | Green | 36 min |
| Mar 27, 2:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 14 min |
| Mar 27, 2:45 PM CDT | Special Weather Statement | LMK | Breckinridge | 30 min |
| Mar 27, 2:49 PM CDT | Special Weather Statement | LMK | Breckinridge | 26 min |
| Mar 27, 3:08 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 37 min |
| Mar 27, 3:13 PM CDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Mar 27, 3:25 PM CDT | Special Weather Statement | LMK | Casey | 20 min |
| Mar 27, 3:26 PM CDT | Special Weather Statement | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more | 49 min |
| Mar 27, 3:32 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 28 min |
| Mar 27, 3:36 PM CDT | Special Weather Statement | LMK | Garrard | 24 min |
| Mar 27, 3:39 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 36 min |
| Mar 27, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 47 min |
| Mar 27, 3:45 PM CDT | Flash Flood Warning | LMK | Ohio | 3 hr |
| Mar 27, 3:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Ohio | 47 min |
| Mar 27, 4:00 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Shelby, Spencer | 30 min |
| Mar 27, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Garrard, Lincoln | 44 min |
| Mar 27, 4:07 PM CDT | Special Weather Statement | LMK | Meade | 23 min |
| Mar 27, 4:14 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 46 min |
| Mar 27, 4:17 PM CDT | Special Weather Statement | LMK | Bullitt | 28 min |
| Mar 27, 4:29 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Hart, Monroe | 46 min |
| Mar 27, 4:33 PM CDT | Areal Flood Advisory | LMK | Bullitt | 117 min |
| Mar 27, 4:36 PM CDT | Special Weather Statement | LMK | Hardin, Meade | 24 min |
| Mar 27, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 36 min |
| Mar 27, 4:52 PM CDT | Special Weather Statement | LMK | Anderson, Spencer | 38 min |
| Mar 27, 5:02 PM CDT | Special Weather Statement | LMK | Oldham | 28 min |
| Mar 27, 5:06 PM CDT | Special Weather Statement | LMK | Adair, Green, Metcalfe | 39 min |
| Mar 27, 5:06 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 24 min |
| Mar 27, 5:11 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby | 34 min |
| Mar 27, 5:31 PM CDT | Special Weather Statement | LMK | Nelson, Spencer, Washington | 29 min |
| Mar 27, 5:32 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 28 min |
| Mar 27, 5:35 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Woodford | 25 min |
| Mar 27, 5:38 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 37 min |
| Mar 27, 5:53 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 37 min |
| Mar 27, 5:59 PM CDT | Tornado Warning | LMK | Mercer, Washington | 16 min |
| Mar 27, 6:01 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more | 44 min |
| Mar 27, 6:04 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more | 26 min |
| Mar 27, 6:18 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 27 min |
| Mar 27, 6:30 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more | 45 min |
| Mar 27, 6:43 PM CDT | Special Weather Statement | LMK | Clark, Madison | 17 min |
| Mar 27, 6:46 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 14 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.